Banner - Hide this banner





Author Topic: PLEASE HELP....I AM IN SOOOO MUCH PAIN  (Read 609 times)

0 Members and 1 Guest are viewing this topic.

Offline rigman06

  • MICROgeek (<20 posts)
  • *
  • Posts: 12
  • Liked: 0
PLEASE HELP....I AM IN SOOOO MUCH PAIN
« on: July 23, 2017, 11:15:23 PM »
I had my open wedge high tibial osteotomy done on 7/14/17. The surgery took approx 2.5hrs, I was taken to pacu for recovery. well once I started to come around my ortho surgeon said that I had some serious complications and need to go back to the OR. on my way back to the OR i was told that I developed Campartmental Syndrome and need to have a fasciaotomy to relieve this. On 7/17/17 I went back in and had the wound vacs removed then I was stitched up.
Before being discharged my Dr's went over my home plan which at the time sounded great. Today is 7/23/17 and honestly, Nothing is going as planned. I am in SOOOO much pain, I havent been able to really get around well on my crutches or even just trying to sit up in a chair. When I first got out I was given ms-contin (morphine) and percocet 512. the ms-contin was suppose to be a long lasting pain relief which didnt do crap for me. Im still taking 2 percocets every 4hrs but the problem is they will "kick in" and last for about 1hr or so and then im back to where I started. i am not getting any relief but when I call the clinic i'm told "don't worry it will get better". I understand that im only 2wks post op but I also feel that if my pain is controlled that limits you to being able to try to heal. This is sooo depressing i dont want to deal with it :'(

Offline Torao

  • Regular Poster
  • ***
  • Posts: 87
  • Liked: 9
Re: PLEASE HELP....I AM IN SOOOO MUCH PAIN
« Reply #1 on: July 25, 2017, 05:19:53 PM »
I'd ask your doctor to consider switching your pain meds. For me, percocet just makes me feel nauseous and doesn't help with pain. Vicodin, on the other hand, works great for me when I have surgery.

Offline rigman06

  • MICROgeek (<20 posts)
  • *
  • Posts: 12
  • Liked: 0
Re: PLEASE HELP....I AM IN SOOOO MUCH PAIN
« Reply #2 on: July 27, 2017, 01:49:43 AM »
Thabks Torao for replying back...My Dr has since switched me to Oxycontin ER but I had nothing for the breakthrough pain. I have taken tylenol which also has not been any help. I am starting to get a little worried though around the area where the HTO was done Is really starting to throb. is it possible the bone they put in couldve moved?

Offline Geronimo

  • Regular Poster
  • ***
  • Posts: 64
  • Liked: 8
Re: PLEASE HELP....I AM IN SOOOO MUCH PAIN
« Reply #3 on: July 29, 2017, 07:43:31 PM »
two weeks is nothing, i had arthroscopy 5 weeks ago and still have some pain from the op. I would give it more time and try other pain meds as not of them work the same. also make sure to ice.















support